Panadol Night Tablets Paracetamol Diphenhydramine HCl 500mg/25mg 20s

Regular price €9,70
Sale price €9,70 Regular price
Sale Sold out
Tax included.

Low stock: 6 left

Limit: One item per purchase.


Due to the danger of paracetamol toxicity, we will only sell one pack of medicine containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

What Panadol Night is and what it is used for?

Panadol Night tablets provide fast and effective relief from fever, aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pains, period pains and toothache.

Panadol Night tablets contain paracetamol which is an analgesic (a pain killer which relieves aches and pains) and antipyretic (it reduces body temperature when you have a fever) and diphenhydramine hydrochloride, an antihistamine which acts to relieve the symptoms of colds and 'flu (congestion) and aids restful sleep.

How to take

  • For bedtime use only.
  • Adults and children over 12 years: Take 2 tablets 20 minutes before bedtime.

Other products containing paracetamol may be taken for daytime relief but at a reduced maximum dose of 6 tablets in 24 hours.

The dose should not be repeated more often than every 4 hours.

Not recommended for children under 12 years except on medical advice.

For professional advice on medicines consult your pharmacist.

View full details
Panadol Night Tablets Paracetamol Diphenhydramine HCl 500mg/25mg 20s

Panadol Night Tablets Paracetamol Diphenhydramine HCl 500mg/25mg 20s

€9,70

Recently viewed